# SDR L1GA200000144

- Difficulty date: May 18, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- Aircraft time: 75,671 hours, 70,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBFLOOR WEBBING DAMAGED AT FS 208 RBL 46.
